# SDR RAIA00301005

- Difficulty date: January 2, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,975 hours, 31,105 cycles
- Engine: Pwa PW120
- Engine time: 12,597 hours, 14,111 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120
- Part serial: 121372
- Condition: Failed
- Part time: 12,597 hours, 14,111 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5639-STL- FLIGHT ATTENDANT REPORTED SPARKS COMING FROM LEFT ENGINE TAIL PIPE. ALL ENGINE PARAMETERS WERE OK. MAINTENANCE INVESTIGATED, FOUND INTERNAL ENGINE FAILURE, AND REMOVED AND REPLACED THE LEFT ENGINE, OPS AND LK CK OK.
